# SDR C2XA03CL025

- Difficulty date: February 3, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 7014300901SWMOD
- Part serial: 00033808
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PHL FLIGHT#2062 THE CREW REPORTED #1 CDU/FMS FAILED IN FLIGHT.AFTER LANDING A STRONG BURNING/SMOKE ODOR IN COCKPIT AND CABIN WAS NOTICED.MAINTENANCE REPLACED THE #1 CDU AND OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
